MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX TUBES PDT UNIPERC; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX TUBES PDT UNIPERC; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Catalog Number 100/897/080CZ
Medical Device Problem Codes Leak/Splash (1354); Ventilation Problem in Device Environment (3027)
Health Effect - Clinical Codes Low Oxygen Saturation (2477); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D3, h1: corrected.B2, h3, h6: updated.The suspect product was returned for evaluation.Visual inspection confirmed that there were no anomalies found.The device history record was reviewed and was confirmed that there were no anomalies noted.Leak test was performed and it was found that there was no leakage detected.The allegation made by the complainant could not be confirmed and the probable root cause of the event could not be identified.
 
Event or Problem Description
It was reported that there were cuff leaks involving portex adjustable flange tracheostomy tubes, with one occurring within 24 hours of a tube exchange.On examination, there was no obvious air leak detected when the tube was fully submerged under water at a cuff pressure of 30 cmh2o.However, they did observe a drop in cuff pressure from 30 cmh2o to 28 cmh2o over a 30-minute period.Established artificial airway was being administered or performed.There was delay in therapy.It was not reported to regulatory authority.The event involved death or serious deterioration of a person.There was patient involvement and patient harm or adverse event reported.Patient desaturated prior to and during tracheostomy changeover.Patient recovered without morbidity or mortality.
 
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.

Brand Name
PORTEX TUBES PDT UNIPERC
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V.
avenida calidad no.4, parque
tijuana 22425
MX  22425
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, MN 60045
2247062300
MDR Report Key24883416
Report Number3012307300-2026-03727
Device Sequence Number10494895
Product Code BTO
UDI-Device Identifier15019315107207
UDI-Public(01)15019315107207(17)300630(10)6098100
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number100/897/080CZ
Device Lot Number6098100
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/08/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Supplement Date Received by Manufacturer06/12/2026
Initial Report FDA Received Date04/15/2026
Supplement Report FDA Received Date07/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown